MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) APPX 0.43 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) APPX 0.43 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET
Catalog Number MC33448
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been discarded.The reported complaint cannot be confirmed without the returned sample.
 
Event or Problem Description
The event involved a 5" (13 cm) appx 0.43 ml, smallbore trifuse ext set w/3 microclave® clear, 3 clamps, rotating luer that leaked chemotherapy resulting in a chemo exposure to the nurse on the 5 south unit of the hospital.It was reported that the tubing had twisted and broken off when the young patient moved around trying to dislodge the iv.
 
Additional Manufacturer Narrative
The device history review (dhr) was reviewed and there were no non-conformances found that would have contributed to the reported complaint.

Brand Name
5" (13 CM) APPX 0.43 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9161957
Report Number9617594-2019-00333
Device Sequence Number16622520
Product Code FMG
UDI-Device Identifier00887709038882
UDI-Public(01)00887709038882(17)240701(10)4156410
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Catalogue NumberMC33448
Device Lot Number4156410
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2019
Supplement Date Received by Manufacturer10/17/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY